This article is cited in 2 scientific papers (total in 2 papers)
Computational complexity of the discrete competitive facility location problem
A. A. Mel'nikovab
a S. L. Sobolev Institute of Mathematics, SB RAS, 4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia
b Novosibirsk State University, 2 Pirogov St., 630090 Novosibirsk, Russia
We consider the discrete competitive facility location problem where a finite set of clients and a finite set of candidate sites are given. Two competing firms successively open their facilities with the goal to maximize the profit from serving the clients. Each client chooses only one facility to be served by according to his known preferences. We determine the computational complexity of the problem in two special cases. Bibliogr. 16.
polynomial hierarchy, Stackelberg game, bilevel programming.
PDF file (283 kB)
Journal of Applied and Industrial Mathematics, 2014, 8:4, 557–567
A. A. Mel'nikov, “Computational complexity of the discrete competitive facility location problem”, Diskretn. Anal. Issled. Oper., 21:4 (2014), 62–79; J. Appl. Industr. Math., 8:4 (2014), 557–567
Citation in format AMSBIB
\paper Computational complexity of the discrete competitive facility location problem
\jour Diskretn. Anal. Issled. Oper.
\jour J. Appl. Industr. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
S. V. Ivanov, M. V. Morozova, “Stochastic problem of competitive location of facilities with quantile criterion”, Autom. Remote Control, 77:3 (2016), 451–461
V. Beresnev, A. Melnikov, “Exact method for the capacitated competitive facility location problem”, Comput. Oper. Res., 95 (2018), 73–82
|Number of views:|